# SDR IXXA20220529114

- Difficulty date: May 26, 2022
- Submitted: May 29, 2022
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 99,929 hours, 46,873 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND PRIOR TO V1 AT 120 KNOTS, CREW REPORTED AIR NOISE FROM R2 WINDOW. AIR TURN BACK TO DEPARTURE STATION KCLT. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. IN ACCORDANCE WITH B767 MAINTENANCE MANUAL 21-31-00, DIFFERENTIAL PRESSURIZATION CHECK SATISFACTORY. NO DEFECTS NOTED. SECURITY AND INTEGRITY OF SEAL, HARDWARE AND CONNECTIONS SATISFACTORY. NO FAULTS FOUND. OPERATIONAL CHECK IN ACCORDANCE WITH B767 MAINTENANCE MANUAL 21-31-00 GOOD. NO FAULTS FOUND. AIRCRAFT RELEASED TO SERVICE.
